# SDR SWAA115673

- Difficulty date: August 7, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 75,714 hours, 62,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND L1 DOOR EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
